# SDR IPXA11665997

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 38,311 hours, 11,610 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 148T73212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORZ STAB RT LOWER AIRGATE FAIRING CUTOUT FWD SKIN PANELS FOUND CRACKED.  HORZ STAB RT LOWER AIRGATE FAIRING CUTOUT FWD SKIN PANEL REPAIRED IAW SRM 53-80-01-2R3, REPAIR 3, FIG 201, REV49. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
